Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 2:36 AM CDT for Dunklin County, Pemiscot County, Missouri; Lake County, Tennessee; Clay County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 2:36 AM CDT (07:36 UTC)
- Expired
- Apr 28, 2014, 3:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Dunklin County, MO, Pemiscot County, MO, Lake County, TN
The radar
The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:43 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2449 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 8.8
- Supercell composite
- 40.3
The text
As transmitted, in the capitals the NWS used until 2016.
637
WUUS54 KMEG 280736
SVRMEG
ARC021-MOC069-155-TNC095-280800-
/O.NEW.KMEG.SV.W.0086.140428T0736Z-140428T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
236 AM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
NORTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 300 AM CDT
* AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DILLMAN...OR NEAR SENATH...AND MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYTI...
HOMESTOWN...KENNETT...SENATH...FRISBEE...WHITE OAK...IPLEY...
DILLMAN...SCOBEVILLE...TINKERVILLE...GOBLER...DEER LAND...VINCIT
AND OCTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3619 8963 3610 9016 3628 9021 3640 8997
3639 8996 3639 8976 3642 8975 3643 8974
3643 8973
TIME...MOT...LOC 0736Z 241DEG 39KT 3620 9004
$$1 follow-up statement
330
WWUS54 KMEG 280755
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
255 AM CDT MON APR 28 2014
ARC021-MOC069-155-TNC095-280800-
/O.CON.KMEG.SV.W.0086.000000T0000Z-140428T0800Z/
LAKE TN-CLAY AR-DUNKLIN MO-PEMISCOT MO-
255 AM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN PEMISCOT...CENTRAL DUNKLIN...SOUTHEASTERN CLAY AND
EXTREME SOUTHWESTERN LAKE COUNTIES...
AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR PASCOLA...OR NEAR HAYTI...MOVING
EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMMONS...
BRAGG CITY...HAYTI...HOMESTOWN...KENNETT...NORTH WARDELL...PASCOLA...
SENATH...LORINE...NOLAND...HOLLY ISLAND...WEST KENNETT...BELL CITY
AND FRISBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3619 8963 3610 9016 3628 9021 3640 8997
3639 8996 3639 8976 3642 8975 3643 8974
3643 8973
TIME...MOT...LOC 0755Z 250DEG 42KT 3629 8974
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:15 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 28, 12:15 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 AM CDT MON APR 28 2014
.UPDATE...AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 855 PM CDT SUN APR 27 2014/
DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTH
CENTRAL KANSAS WITH A WARM FRONT EXTENDING SOUTH ACROSS PORTIONS
OF CENTRAL ARKANSAS AND JUST SOUTH OF THE FORECAST AREA ACROSS
CENTRAL MISSISSIPPI. NORTH OF THE BOUNDARY...TEMPERATURES ACROSS
THE MID SOUTH AS OF 8 PM CDT ARE IN THE 60S NORTH OF THE BOUNDARY
AND IN THE UPPER 70S TO LOWER 80S SOUTH. 00Z KLZK RAOB AND 22Z
SOUNDING LAUNCHED BY MISSISSIPPI STATE OVER EAST ARKANSAS INDICATE
IMPRESSIVE 0-1 KM STORM RELATIVE HELICITIES AT OR ABOVE 400 M2/S2.
/723 M2/S2 AT LZK/ SURFACE BASED INSTABILITY NORTH OF THIS
BOUNDARY AT THE MOMENT IS MINIMAL AT BEST AND THUS FAR CONFINED
MAINLY TO PORTIONS OF EAST ARKANSAS AND NORTH MISSISSIPPI TOWARDS
CENTRAL MISSISSIPPI.
00Z WRF HASN/T ARRIVED YET BUT LATEST SHORT TERM MODEL TRENDS
INDICATE THE BOUNDARY SHOULD BEGIN TO LIFT NORTH OVERNIGHT WITH
INSTABILITY INCREASING ACROSS THE REMAINDER OF THE MID SOUTH.
IN ADDITION...THE LATEST HI-RES RAPID REFRESH /HRRR/ SUGGESTS A
POTENTIAL FOR AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS TO
DEVELOP WEST OF THE CURRENT LINE ACROSS CENTRAL/NORTHEAST ARKANSAS
AS YET ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE LOWER
MISSISSIPPI VALLEY OVERNIGHT INTO MONDAY MORNING.
LARGE HAIL...DAMAGING WINDS...TORNADOES...AND FLASH FLOODING WILL
ALL CONTINUE TO REMAIN THE SEVERE WEATHER THREATS INTO THE
OVERNIGHT HOURS. THE OVERALL CONVECTIVE MODE MAY ALSO BEGIN TO
EVOLVE INTO MULTI QUASI-LINEAR CONVECTIVE SYSTEMS /QLCS'S/ AS THE
NIGHT PROGRESSES.
CURRENT FORECAST IS IN GOOD SHAPE BUT WILL NEED TO MAKE
ADJUSTMENTS TO ACCOUNT FOR CONVECTIVE TRENDS. WILL ADJUST ALL
ELEMENTS AS NEEDED.
UPDATED GRIDS WILL BE AVAILABLE SHORTLY.
CJC
PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 27 2014/
UPDATE...AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 336 PM CDT SUN APR 27 2014/
SECONDARY WARM FRONT CONTINUES TO TRY TO PUSH NORTHWARD ACROSS
THE CWA. ONGOING CONVECTION IS SLOWING THE FRONTS PROGRESS. OVER
THE LAST HOUR...IT SEEMS TO FINALLY MAKING SOME PROGRESS AS
CONVECTION HAS LIFTED OUT OF TUNICA AND ST FRANCIS COUNTIES. SKIES
ARE STARTING TO CLEAR ACROSS PORTIONS OF COAHOMA AND TALLAHATCHIE
COUNTIES. A WARM AND JUICY ATMOSPHERE EXISTS JUST SOUTH OF THESE
COUNTIES WHERE TEMPERATURES HAVE RISEN INTO THE LOWER TO MID 80S.
DEWPOINTS ARE IN THE UPPER 60S TO LOWER 70S. THIS AIRMASS WILL
SPREAD INTO THE MIDSOUTH THIS EVENING. A STRONG UPPER LEVEL JET
MAY INTERACT WITH THIS AIRMASS TO PRODUCE A FEW SUPERCELLS THIS
EVENING. HOWEVER...BETTER CHANCES FOR STORMS WILL COME LATER THIS
EVENING AS STORMS DEVELOP AHEAD OF THE DRY LINE...WHICH IS ROUGHLY
LOCATED NEAR THE OK/AR BORDER AT THIS TIME. THESE STORMS WILL PUSH
EAST ACROSS ARKANSAS THIS EVENING PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY A FEW STRONG...LONG TRACKED TORNADOES. THESE
STORMS WILL PUSH INTO EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI AFTER
8-10 PM. QUESTIONS STILL REMAIN IF THEY WILL MAINTAIN THERE
INTENSITY AS THEY PUSH INTO THE MIDSOUTH. REGARDLESS...FLASH
FLOODING WILL BE A CONCERN AS MANY AREAS HAVE ALREADY PICKED UP
OVER TWO INCHES OF RAIN.
THUNDERSTORMS MAY EVENTUALLY EVOLVE INTO AN MCS OVERNIGHT AS IT
PUSHES EAST INTO WEST TENNESSEE AND NORTH MISSISSIPPI. LINGERING
CONVECTION COULD STILL BE OCCURRING MONDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. MEANWHILE...DRY LINE WILL HAVE ADVANCED EASTWARD
AND WILL ROUGHLY BE LOCATED NEAR THE MISSISSIPPI RIVER ON MONDAY.
EXPECT THE DRY LINE TO BE THE SOURCE OF REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS BY MONDAY AFTERNOON INTO MONDAY NIGHT. WHETHER OR
NOT THE THUNDERSTORMS BECOME SEVERE WILL BE DETERMINED BY HOW MUCH
THE ATMOSPHERE IS WORKED OVER BY TONIGHTS CONVECTION. IF STORMS DO
BECOME SEVERE...BEST CHANCES WOULD OCCUR ACROSS AREAS OF WEST
TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI.
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE.
GUSTY SOUTHERLY WINDS WILL OCCUR OFF AND ON TONIGHT THROUGH
MONDAY. WILL EXPAND THE WIND ADVISORY TO COVER THE ENTIRE CWA.
ON TUESDAY...DRY LINE/FRONT MAY PUSH BACK NORTHWARD A TAD BUT WILL
REMAIN THE MAIN SOURCE FOR REDEVELOPMENT. BEST CHANCES WILL OCCUR
ACROSS NORTHEAST MISSISSIPPI. AGAIN SEVERE CHANCES WILL DEPEND ON
WHETHER OR NOT ATMOSPHERE HAS RECOVERED FROM PREVIOUS CONVECTION.
WEDNESDAY THROUGH THE END OF THE WEEK...UPPER LEVEL LOW WILL
MEANDER THROUGH THE UPPER MIDWEST INTO THE OHIO VALLEY. WRAP
AROUND SHOWERS COULD SKIRT NORTHERN AREAS OF THE MIDSOUTH BUT FOR
NOW WILL KEEP DRY CONDITIONS IN THE FORECAST. MAIN EFFECTS WILL BE
CLOUDS AND COOLER TEMPERATURES.
HIGH PRESSURE WILL MOVE INTO THE MIDSOUTH BY THE WEEKEND.
TEMPERATURES WILL MODERATE UNDERNEATH MOSTLY SUNNY SKIES.
KRM
&&
.AVIATION...06Z TAF CYCLE
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO IMPACT ALL TAF
SITES OVER THE NEXT 24 HOURS. THERE IS CURRENTLY A LULL IN CONVECTION
ALTHOUGH JUST WITHIN THE LAST HOUR THUNDERSTORMS HAVE DEVELOPED IN
THE VICINITY OF MEM. THE NEXT ORGANIZED ROUND OF THUNDERSTORMS IS
ON THE WAY...CURRENTLY MOVING ACROSS ARKANSAS. TSRA ARRIVAL IS
EXPECTED AT JBR ABOUT 7-8Z...MEM AROUND 09Z...ALTHOUGH THE CURRENT
STORM AT MEM MAY RESULT IN A PROLONGED DURATION OF TSRA. AT MKL
TSRA ARRIVAL IS EXPECTED BETWEEN 9 AND 11Z...AND TUP AROUND
11-12Z. TEMPORARY IFR CONDS DUE TO HEAVY RAIN IS EXPECTED IN
ASSOCIATION WITH THUNDERSTORMS BUT PREVAILING CONDITIONS SHOULD BE
MVFR TO VFR. EXPECT RAPIDLY CHANGING CONDITIONS. MULTIPLE
AMENDMENTS CAN BE EXPECTED AS THUNDERSTORMS DEVELOP...APPROACH AND
MOVE AWAY FROM TAF SITES. TIMING OF ONSET OF THUNDERSTORMS WILL
LIKELY NEED ADJUSTMENT. PREVAILING WINDS WILL BE FROM THE
SOUTHEAST...GRADUALLY SHIFTING SOUTH OR SOUTHWEST 10-20KT...BUT IN
ASSOCIATION WITH THUNDERSTORMS STRONG GUSTY CONDITIONS CAN BE
EXPECTED. SOME THUNDERSTORMS MAY BE SEVERE BOTH TONIGHT AND
TOMORROW.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:44 PM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT SUN APR 27 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280845- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 344 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST MISSISSIPPI TUESDAY. HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL THE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR MONDAY FOR THE ENTIRE MIDSOUTH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY. KRM
In the hours before
Local storm report, Apr 27, 9:34 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FLASH FLOOD 2 W POCAHONTAS 36.26N 91.00W
04/27/2014 RANDOLPH AR TRAINED SPOTTER
WATER OVER HIGHWAY 62 AND OTHER ROAD WEST OF POCAHONTAS
&&
TLSJRLocal storm report, Apr 27, 9:48 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM FLASH FLOOD MAYNARD 36.42N 90.90W
04/27/2014 RANDOLPH AR PUBLIC
SEVERAL STREETS IMPASSIBLE IN MAYNARD
&&
TLSJRLocal storm report, Apr 27, 11:28 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD IMBODEN 36.20N 91.18W
04/27/2014 LAWRENCE AR PUBLIC
WATER OVER HWY 63 BETWEEN IMBODEN AND BLACK ROCK
&&
TLSJRLocal storm report, Apr 27, 11:33 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 7 NNE IMBODEN 36.30N 91.13W
04/27/2014 RANDOLPH AR FIRE DEPT/RESCUE
MANY ROADS ARE IMPASSABLE DUE TO FLASH FLOODING.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:01 PM CDT | Tornado Warning | MEG | Dunklin | 44 min |
| Apr 27, 11:21 PM CDT | Flash Flood Warning | MEG | Dunklin | 4 hr |
| Apr 28, 2:02 AM CDT | Tornado Warning | MEG | Dunklin | 43 min |
| Apr 28, 2:16 AM CDT | Tornado Warning | MEG | Dunklin | 44 min |
| Apr 28, 2:33 AM CDT | Flash Flood Warning | MEG | Dunklin, Pemiscot | 6 hr |
| Apr 28, 2:49 AM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 41 min |
| Apr 28, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 47 min |
| Apr 28, 7:31 AM CDT | River Flood Warning | MEG | Dunklin | 3 days |
| Apr 28, 8:59 AM CDT | Areal Flood Warning | MEG | Dunklin, Pemiscot | 4 hr |
| Apr 28, 4:41 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 49 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 42 min |
| Apr 28, 6:50 AM CDT | Tornado Warning | MEG | Fayette, Haywood, Shelby, Tipton | 40 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 43 min |
| Apr 28, 7:25 AM CDT | Flash Flood Warning | MEG | Shelby, Tipton | 3 hr |
| Apr 28, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more | 52 min |
| Apr 28, 9:39 AM CDT | Flash Flood Warning | MEG | Benton, Decatur, Henderson | 4 hr |
| Apr 28, 9:54 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 28, 10:42 AM CDT | River Flood Warning | MEG | Obion, Weakley | 22 hr |
| Apr 28, 10:50 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 56 hr |
| Apr 28, 11:08 AM CDT | Special Weather Statement | MEG | Obion | 37 min |
| Apr 27, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 35 min |
| Apr 27, 9:04 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Apr 27, 9:22 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| Apr 27, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 47 min |
| Apr 27, 9:39 PM CDT | Tornado Warning | MEG | Lawrence | 51 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | MEG | Clay, Randolph | 3 hr |
| Apr 27, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 47 min |
| Apr 27, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 39 min |
| Apr 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 51 min |
| Apr 27, 11:32 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 43 min |
| Apr 28, 12:14 AM CDT | Flash Flood Warning | MEG | Randolph | 2 hr |
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 44 min |
| Apr 28, 6:22 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.